# SDR FDEA200911194048

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 75,719 hours, 31,179 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG FIRE AGNT LO ALERT AND ENG 2 AGT 1 LOW LIGHT  DURING CRUISE FOUND NR 2 ENG 1 FIRE BOTTLE LOW PRESS SWITCH BAD,  REPLACED NR 2 ENG NR1 FIRE BOTTLE, LIGHT EXT. CHECKS OK
